# SDR SWIA201332725

- Difficulty date: January 27, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 30,383 hours, 43,059 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GALLEY SMOKE ALARM IS ANNUNCIATING WITH NO VISABLE SIGNS OF SMOKE OR FLAMES PRESENT.  (FLT 7386)  FOUND CONNECTOR ON LAV SMOKE DETECTOR WAS LOOSE.  RE-SECURED CONNECTOR.  OPS CHECKS GOOD.
